# SDR CA001207007

- Difficulty date: November 15, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Dhav DHC8102
- Engine: Pwa PW120
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 85540001003
- Condition: Cracked
- Location: Rudder
- Part time: 24,928 hours, 27,753 cycles
- Component: Rudder, Dhav, DHC8102
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE INSPECTION, STARBOARD SIDE OF FORE RUDDER FOUND TO HAVE A 10 INCH C SHAPE CRACK. FORE RUDDER ASSEMBLY REPLACED IN ACCORDANCE WITH DEHAVILLAND DASH 8 MM CHP 27-20-00.AIRCRAFT RETURNED TO SERVICE.
